# SDR CA960319101

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Chord Angle
- Part number: 651630086
- Condition: Cracked
- Location: Fs 178
- Part time: 39,969 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)CHORD ANGLE AT STA 178 CRACKED IN TWO PLACES WL 196 AND STRINGER 17. REPAIRED.
